Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 4.

Begout, Pascal y Díaz Díaz, Jesús Ildefonso (2014) A sharper energy method for the localization of the support to some stationary Schrödinger equations with a singular nonlinearity. Discrete and Continuous Dynamical Systems. Series A., 34 (9). pp. 3371-3382. ISSN 1078-0947

Begout, Pascal y Díaz Díaz, Jesús Ildefonso (2015) Existence of weak solutions to some stationary Schrödinger equations with singular nonlinearity. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 109 . pp. 43-63. ISSN 1578-7303

Díaz Díaz, Jesús Ildefonso y Begout, Pascal (2012) Localizing estimates of the support of solutions of some nonlinear Schrodinger equations - The stationary case. Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 29 (1). pp. 35-38. ISSN 0294-1449

Díaz Díaz, Jesús Ildefonso y Begout , Pascal (2006) On a nonlinear Schrodinger equation with a localizing effect. Comptes Rendus Mathematique, 342 (7). pp. 459-463. ISSN 1631-073X

Esta lista fue generada el Sat Dec 3 02:53:42 2016 CET.